# SDR VNAA202207251111

- Difficulty date: July 24, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 43,883 hours, 33,091 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C16258AC
- Part serial: 2194
- Condition: Warning Message
- Location: 200
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW OF FLIGHT 5502 IN TAIL 517 DECLARED AN EMERGENCY FOR A STALL FAIL AMBER MESSAGE ON 07/24 AT 0005Z THIS WAS DECLARED ENROUTE, BUT WAS WORKED ON DECENT. TRUCKS ROLLED, BUT NO EMS, NO ONE WAS INJURED, THEY LANDED SAFE, THERE WAS NO BRACE, NO MASKS DROPPED. CREW DID HAVE TO LAND 10KTS FASTER TO AVOID STALL AND REQUESTED LONG RUNWAY. STALL FAIL CAUTION MSG / TROUBLESHOT B1-055721 IAW CRJ 700 FIM 27-35-05-810-814. REMOVED AND REPLACED R/H AOA TRANSDUCER IAW CRJ 700 AMM 27-35-05-000/400-801. PERFORMED OPS CHECK OF R/H AOA TRANSDUCER IAW CRJ 700 AMM 27-35-05-710-801, OPS CHECK GOOD."
